# SDR DALA13042411601

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 69,168 hours, 9,821 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: S33T10033
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT,  LT ENG FIRE LP 1 STATUS MESSAGE ILLUMINATED, WOULD NOT CLEAR USING STANDARD PROCEDURES.   FOUND AFT UPPER LOOP HARNESS TS681 SHIELDING BROKEN AT OTBD SIDE CONNECTOR.
